Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Why am I having wet dreams with frequent back and leg pain ? I am on the treatment for PDA and Congenital heart disease

Hi, Im 25 years old lady, a PDA CHD patient, taking medications lanoxin, capthophril and carvid. Who has encountering frequent urination during the morning to the point that I wet my undies and pants at home and today I experienced a wet dreams, with frequent back pains, legs and feet cramps. Am I pregnant of is it something to do with my illness? I m also more forgetful that causes me to resigned from work, lose track on the date, forget what I said for a minute and to the things where I placed it. Is it sign of lacking of oxygen?
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pediatrician 's  Response
Hi
Welcome to HCM
Read your prob,you have been suffering from CHD- PDA. as you take these drugs suggestive of cogestive heart diease n hypertension ( high BP ).
both of these drug are cause of increse frequncy of urination.and it cause of hypercalemia so you have leg cramps ,back pain n feet cramps.
as side effect of lanoxin is amnesia , delirium n psycosis like prob loss of conentration thats why you feel forgetfulness.
so you should done surgery for it as it should be done before 25yrs of age.to avoid complication. surgury is only choice of treatment.
so disscuss it withyour doc n adjust the dose of these drugs or start its alternate for avoiding their side effect.
Dr aseem 9982583020
aseemadhuri@gmail.com
Answered: Sat, 9 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor